# SDR 9717951229

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Failed
- Location: Nr 2 Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 2 MANIFOLD FAIL LIGHT ILLUMINATED.  FLIGHT RETURNED TO MSP.  MAINTENANCE REPLACED WIRES FOR THE AFT UPPER MANIFOLD LOOP.
